# SDR ABXA040090

- Difficulty date: February 14, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 54,920 hours, 25,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57749923
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO CORROSION FUSELAGE SKIN AT LONGERON 35 LEFT, FS 620.  REPAIR ACCOMPLISHED IAW REA D853-48847MR AND DC-8 SRM 53-2-1, 51-1-20D, AND 51-1-8.
